MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY STRATAMR ASSEMBLY, SMALL; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY STRATAMR ASSEMBLY, SMALL; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Catalog Number 46955
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was unavailable for return as it remains implanted.Therefore an evaluation of the device performance was not possible.A review of the manufacturing records showed no anomalies.All valves are 100% tested at the time of manufacture.
 
Event or Problem Description
It was reported to medtronic neurosurgery that at first, the physician thought there was something wrong with the pressure adjustment.According to the report, the angle of the reported valve was different from the angle of another valve.When the doctor checked the angle, they suspected a malfunction of the setting.Reportedly, the manufacturer representative provided information for setting the pressure and the doctor was able to confirm the setting.The pressure setting was able to be adjusted and the device remained implanted.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
STRATAMR ASSEMBLY, SMALL
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key6461805
Report Number2021898-2017-00148
Device Sequence Number13601124
Product Code JXG
UDI-Device Identifier00643169593442
UDI-Public00643169593442
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K152700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Catalogue Number46955
Device Lot NumberE12752
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2017
Supplement Date Received by Manufacturer03/06/2017
Initial Report FDA Received Date04/05/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1